advertisement
Question
Posted by: Mich | 2004/10/01

Discharge on pill

I used to be on Triphasil for years then stopped to have a baby then two years after my baby birth I've gone onto Yasmin contraceptive pill. I have a slightly off white dischaged since I've started taking the pill again which now I realise that I had it before when I was on Triphasil but never had it while I wasn't on any pill. Is this normal or should I be on something else. It doesn't smell bad or anything it's just ebarrassing to have this smudge in my underwear all the time.
Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a normal physiological discharge. Nothing to worry about

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement